Research Repository

H∞-Filter Design for a Class of Networked Control Systems Via T-S Fuzzy-Model Approach

Jiang, Bin, Mao, Zehui and Shi, Peng (2010) H∞-Filter Design for a Class of Networked Control Systems Via T-S Fuzzy-Model Approach. IEEE Transactions on Fuzzy Systems, 18 (1). pp. 201-208. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.


This paper is concerned with H∞-design for a class of networked control systems (NCSs) with multiple state-delays via the Takagi– Sugeno (T–S) fuzzy model. The transfer delays and packet loss that are induced by the limited bandwidth of communication networks are considered. The focus of this paper is on the analysis and design of a full-orderH∞ filter, such that the filtering-error dynamics are stochastically stable, and a prescribedH∞ attenuation level is guaranteed. Sufficient conditions are established for the existence of the desired filter in terms of linear-matrix inequalities (LMIs). An example is given to illustrate the effectiveness and applicability of the proposed design method.

Item Type: Article
Uncontrolled Keywords: ResPubID19948, filter, fuzzy systems, networked control systems (NCSs)
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 19 Dec 2011 04:25
Last Modified: 19 Dec 2011 04:25
ePrint Statistics: View download statistics for this item
Citations in Scopus: 155 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar